# SDR AALA20090930MIA01

- Difficulty date: September 30, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 43,472 hours, 5,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT AFT FLASHLIGHT SEAL MISSING.  REPLACED SEAL.  OK FOR SERVICE.
